# SDR UALA2009031000739

- Difficulty date: March 7, 2009
- Submitted: March 10, 2009
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 55,215 hours, 20,301 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 RT MED EXTERIOR EMERGENCY EXIT PATH LIGHT INOP.  REPLACED LAMP, OPS GOOD.  P/N BULB 767.
